# SDR 2005UALA01176

- Difficulty date: October 14, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 51,420 hours, 14,972 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 29-32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS FROM ROW 29 TO 32 ARE INOP.  REMOVED AND REPLACED BATTERY.
